# SDR COMA0660356

- Difficulty date: May 22, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,750 hours, 12,988 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9454 - LAST THREE ROWS OF EMERGENCY LIGHTS NOT FUNCTIONING.  FERRIED AIRCRAFT TO CVG, PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, NO DISCREPANCIES NOTED.
